Annals of Statistics

Efficient Estimation in the Errors in Variables Model

P. J. Bickel and Y. Ritov

Full-text: Open access

Abstract

We consider efficient estimation of the slope in the errors in variables model with normal error when either the ratio of error variances is known and the distribution of the independent is arbitrary and unknown or the distribution of the independent variable is not Gaussian or degenerate. We calculate information bounds and exhibit estimates achieving these bounds using an initial minimum distance estimate and suitable estimates of the efficient score function.

Article information

Source
Ann. Statist., Volume 15, Number 2 (1987), 513-540.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176350358

Digital Object Identifier
doi:10.1214/aos/1176350358

Mathematical Reviews number (MathSciNet)
MR888423

Zentralblatt MATH identifier
0643.62029

JSTOR
links.jstor.org

Subjects
Primary: 62G20: Asymptotic properties
Secondary: 62P20: Applications to economics [See also 91Bxx]

Keywords
Reiersol models semiparametric minimum distance structural

Citation

Bickel, P. J.; Ritov, Y. Efficient Estimation in the Errors in Variables Model. Ann. Statist. 15 (1987), no. 2, 513--540. doi:10.1214/aos/1176350358. https://projecteuclid.org/euclid.aos/1176350358


Export citation